# SDR AALA202002259015

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10390
- Condition: Worn
- Location: R4 Door
- Part time: 62,452 hours, 18,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R4 PASSENGER DOOR SNUBBER/THE MINIMUM PIN EXTENSION IS NOT CORRECT. REMOVED AND REPLACED R4 PASSENGER DOOR SNUBBER IAW B757 AMM 52-11-10-401. RIGGING AND ADJUSTMENT ACCOMPLISHED ON WORK CARD 19C84652007.
